# SDR CALA2025080707430

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Angle
- Condition: Gouged
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR AFT RIGHT SIDE DEEP GOUGE .  REMOVED AND REPLACED APU DOOR Z EDGE ANGLE REF SRM 51-40-02-0G-0 AND DWG 148A6350.
